# SDR QMLA2013110713160

- Difficulty date: November 7, 2013
- Submitted: November 8, 2013
- Operation: Air carrier
- Aircraft: N145SU
- Make and model: Bolkms BK117C2
- Aircraft serial: 9102
- Aircraft time: 4,219 hours, 12,581 cycles
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Frame
- Part number: 112030416
- Condition: Cracked
- Location: Tailboom
- Component: Tailboom, Urocop
- Component part number: B535M12095102
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND .7 INCH CRACK IN LT FRAME FOR COWLING ATTACHMENT ON VERTICAL FIN.
